# SDR ANCF20250309003

- Difficulty date: March 6, 2024
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N755AV
- Make and model: Airbus A320-214
- Aircraft serial: 7437
- Aircraft time: 20,451 hours, 14,838 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,451 hours, 14,838 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ENG 2 FAIL, ADJUS TWIN T/O THR A LOUD BANG SOUND WAS HEARED FOLLOWED BY A STRONG RIGHT YAW, AND ECAM ENG 2 FAIL INDICATION    ENG 2 FAIL  ENGINE 2 WAS FOUND WITH SEVERAL DAMAGES IN ACCORDANCE WITH TSM 72-00-00-810-807-A REV 71 01 FEB 2025 IS NECESSARY REPLACE ENGINE 2. THE ENGINE WAS REPLACED UNDER WO 104494442, SEE THAT WO FOR  TIME BOOKING, MATERIAL, TOOLS AND COMPONENT REQUIRED MANDATORY: PERFORM JIC-32S-71-00825 COMPONENT (JOB INSTRUCTION CARD) PERFORM JIC-32S-71-00825 COMPONENT (JOB INSTRUCTION CARD) REV. 00 : OWER PLANT REMOVAL AND INSTALLATION ENG.  I.A.W JIC-32S-71-00825 COMPONENT (JOB INSTRUCTION CARD) REV. 00.  POWER PLANT REMOVAL AND INSTALLATION ENG WAS PERFORMED
